I have been on alot of medications in the past to try and help my pain, but all of it is just to strong, I have come back to the Lortab every time, I am lucky I got off all the other medication I have been on, but now I am stuck, I can't stop the Lortab and Zanaflex, due to pain and withdrawals, but the Lortab doesn't last through the night and I think I am having withdrawals in the middle of the night because my body NEEDS the medicine due to addiction. I would like to get off these medications and see how my pain really feels without Narcotics. I pray there is some alternative to these medicines that could allow me to live my life without such strong medicine that could cut my life short. Please help me if you can. I will take any advice I can get!
28 Sep 2009
I agree with Dave totally. After you go to suboxone.com and find a dr here is a link to follow for the way I always suggest that we do the sub induction, all the way through tapering off them. It's a 6-8 week program just as Dave mentioned.
Be careful as lots of these sub drs will want you to take 16mg or more a day. I can induct you and have you totally stable feeling GREAT on usually about 6-8mg. Sometimes I'm able to induct people on as little as 2mg. I inducted a guy from France about a month ago at 1.2mg. And still so many of these sub drs insist on giving patients 16-24mg or more which is INSANE. That very low dose at induction makes the taper off them simple and you'll feel better than you've felt since high school if you follow this plan.
Let me know if you want my help. You can find me easily on the drugs.com forum. I'm there everyday usually working with others doing sub therapy. Here is the link. Pay very close attention to the INDUCTION section. Hope this helps. God bless. : )
13 Jan 2010
They told me I had FMS/CFS,.but I didn;t think so.,the doctors did put me on Percets 7.5 6 times a day,with Zanaflax and one other muscle relaxer..I was on these for 5 years, I lost down to 85 pounds, all I wanted to do is drink, eat, and sleep pills.,they will take over your control,.I was getting so bad I would shake until I took another pill..When I woke up in the morning I would shake til I got my fix..I hated those pills, I asked God many times to take me home or heal me, He told me to get off the pills, of course I said but Lord I will have the pain again, he told me 2 more times get off the pills..I went to the Doctor and I told him I have to get off these pills, he told me I couldn't I would have to stay on them the rest of my life..in which weighing 85 pounds that wouldn't be long..so we talked and we decided to try the Fental patch..I got off the pills and the patch was worse..I was floating, I couldn't feel anything..So I went to the ER it was the weekend,
I told this very nice doctor what I wanted, to get off the pills, and go back to my life..he told me I could just stop them cold turkey, he said you won't die, you will just feel like you want to..but you won't die, so I went home and pulled off the patch, and the withdrawals started when I woke up..Awful withdrawals..but I knew I had to get the pills and Fental out of me somehow..I went through everything... Shakes, Vomiting, jerks, the runs, etc..But after a month I was feeling like normal again, just still a little off.. time really helps, 2 more months went by, I was feeling even more better..Now I have been off of them for 1 year and 1/2..and I feel so much better, I have gained up to 135 pounds, and look like a human again, not a bag of bones... I don't miss them, and when I wake up I can just get up without all the shaking..I can hear things better and my head doesn't feel like I am in a cloud..and the best part of it all, I finally realized in about 3 months later, I hadn't had anymore pain..so God must have healed me when he said to get off the pills..I asked him to heal me or take me home..he healed me..I know a lot of people maynot believe in healing, but I do..I am thankful for getting a better way of life, Now I am enjoying my grandson, and life again..you don't need the pain pills..you can live without those things..let your body work with what it has..I exercise and my muscles feel healthy again, It is all in your head, think I don't have this, I don't want to live this way..hey I spent 5 years wasting away, not living, I stayed in bed..and it did nothing for me but take some good times I could have had..
18 Aug 2013
I can empathasize with you. I have had fibromyalgia for 30 years and chronic degenerative disc disease. Have tried a lot of things. Curently I am taking fioicet, some and tramadol. I tried both flexeril and zanaflex in the past. Both dried me up and constipated me. Xanaflex made me non functional. Have you tried any epidurals or trigger point injections from your pain physician. If not, you might consider it. If you have not had them in the past they work great. Problem with me is that I have taken them for so many years they have no effect anymore. But something to consider if you have not had them. A good pain management MD will put you to sleep for this procedure. Good luck. The key is a good pain management physician.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can you please tell me if the body gets used to zanaflex and if so, how long before its not so effective against the pain? I am also taking lyrica ...
3 answers • 8 Apr 2010
I have been on Soma and now have been prescribed zanaflex. I have fibromyalgia and frequent painful, long lasting muscle cramps and spasms. ...
2 answers • 1 Oct 2010
I am 29 years old. I suffer from fibromyalgia. I have tried several anti-depressants in the past. I?
... Am currently on cymbalta 60mg daily, mobic 15mg daily, zanaflex 2mg up to 3 times per day as needed. I was on cymbalta in the past,i was on it ...
11 answers • 4 Dec 2010
I just started taking 4mg Zanaflex last night. I haven't been able to sleep since and I think it actually INCREASED my muscle spasms. I'm ...
3 answers • 29 Sep 2011
I have myself spasm's in my legs and have been taken zanaflex 4mg for years now my doctor changed me to valum and I felt like my head was ...
0 answers • 6 Oct 2013